MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Catalog Number 2872000012
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a staff member was injured due to the weight of the isotour mattress during cleaning.Attempts are being made to gather additional injury and treatment details from the user facility.
 
Event or Problem Description
It was reported that a staff member was injured due to the weight of the isotour mattress during cleaning.It was further identified that the staff member submitted a wsib claim and was on modified duty.
 
Additional Manufacturer Narrative
The device was not made available by the customer.

Brand Name
ISOTOUR, 84 INCH,STD, END406
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18222451
Report Number0001831750-2023-01349
Device Sequence Number5671677
Product Code FNM
UDI-Device Identifier07613327424638
UDI-Public07613327424638
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number2872000012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown